# SDR VNAA2018111411101

- Difficulty date: November 14, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 37,245 hours, 27,727 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 13129H5853
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE AT FL370 THE CA WINDSHIELD CRACKED/SHATTERED.  EMERGENCY DECLARED AND DIVERTED IMMEDIATELY TO STL. EMERGENCY EQUIPMENT WERE STANDING BY BUT DID NOT RESPOND.  EMERGENCY WAS CANCELED AFTER EXITING THE RUNWAY AND TAXIED TO THE GATE UNDER ITS OWN POWER WITH NO FURTHER INCIDENT. R&R LT WINDSHIELD OPS & LEAK CHECKS GOOD
